# SDR AMTA200600669

- Difficulty date: November 14, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 44,268 hours, 31,355 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV POST HAS CORROSION AT LWR END.  REPLACED AFT LAV FWD POST IAW EA, STA 1000, LBL 12.  (K)
